Singular integral operators with generalized Cauchy kernel on piecewise smooth contour

  • Soldatov Alexander P., Federal Research Center "Informatics and Control" of the Russian Academy of Sciences, 40 Vavilov Street, Moscow 119333, Russia; Moscow Center for Fundamental and Applied Mathematics; Regional Scientific and Educational Mathematical Center YuFU
Keywords: singular integral operator, first-order elliptic systems, generalize Cauchy kernels, piecewise smooth contour, index formula


Singular integral operators of two types are considered on a piecewise smooth contour in weighted Lebesgue spaces with generalized Cauchy kernels, related to the parametrix of elliptic systems of first order on the plane. The operators of the first type are linear over the field of complex numbers and are represented as a usual combination of the generalized singular Cauchy operator and the operators of multiplication by piecewise continuous matrix functions. The operators of the second type act in the space of real vector functions and, thus, are linear over R. They arise in the direct reduction of elliptic boundary problems using integral representations. A criterion is obtained for these operators to be Fredholm, and a formula for their index is indicated.


Khvedelidze B. V., “The method of Cauchy-type integrals in discontinuous boundary value problems of the theory of holomorphic functions of a complex variable,” J. Sov. Math., 7, 309–414 (1977).

Mikhllin S. G. and Prossdorf S. Singular Integral Operators, Akad.-Verl.; Springer-Verl., Berlin (1986).

Duduchava R. V., “Integral equations of convolution type with discontinuous presymbols, singular integral equations with fixed singularities and their applications to some problems of mechanics [in Russian],” Tr. Tbilis. Mat. Inst. Razmadze, 60, 1–135 (1979).

Muskhelishvili N. I., Singular Integral Equations [in Russian], Nauka, Moscow (1968).

Gakhov F. D., Boundary Problems [in Russian], Nauka, Moscow (1977).

Privalov I. I., Boundary Properties of Analytic Functions [in Russian], Nauka, Moscow (1967).

Danilyuk I. I., Irregular Boundary Problems [in Russian], Nauka, Moscow (1975).

Gokhberg I. Ts. and Krupnik N. Ya., Introduction to the Theory of One-Dimensional Singular Equations [in Russian], Stiinca, Kishinev (1995).

Simonenko I. B., “A new general method for studying linear operator equations of the type of singular integral equations [in Russian],” Izv. Akad. Nauk SSSR, Ser. Mat., 29, 567–586, 757–782 (1965).

Soldatov A. P., One-Dimensional Singular Operators and Boundary Value Problems in Function Theory [in Russian], Vysshaya Shkola, Moscow (1991).

Vekua I. N., Systems of Singular Integral Equations [in Russian], Nauka, Moscow (1970).

Soldatov A. P., “Singular integral operators and elliptic boundary value problems [in Russian],” Sovremen. Mat. Fundament. Napravl., 63, No. 1, 1–189 (2017).

Soldatov A. P. and Chernova O. V., “The Riemann–Hilbert problem for elliptic systems of first order on the plane with constant leading coefficients [in Russian],” Itogi Nauki i Tekhniki, Ser. Sovremen. Mat. Pril., Temat. Obzory, 149, 95–102 (2018).

Gantmakher F. P., Matrix Theory [in Russian], Nauka, Moscow (1988).
How to Cite
Soldatov, A. (2021) “Singular integral operators with generalized Cauchy kernel on piecewise smooth contour”, Mathematical notes of NEFU, 28(3), pp. 70-84. doi: